Alert archive / Ohio / Small Craft Advisories in 2014

Small Craft Advisory 41, NWS Cleveland, OH

October 21, 2014

NWS Cleveland, OH issued this small craft advisory at Oct 21, 2014, 3:30 AM EDT. It took effect at Oct 21, 2014, 10:00 AM EDT. It was in force for 48 hr.

The area

The counties it named.

The facts

Issued
Oct 21, 2014, 3:30 AM EDT (07:30 UTC)
In effect from
Oct 21, 2014, 10:00 AM EDT
Expired
Oct 23, 2014, 10:00 AM EDT
In force
48 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

027 
WHUS71 KCLE 210730
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
330 AM EDT TUE OCT 21 2014

LEZ142>149-211530-
/O.NEW.KCLE.SC.Y.0041.141021T1400Z-141023T0800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
330 AM EDT TUE OCT 21 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 AM
EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO
4 AM EDT THURSDAY. 

* WINDS: NORTH WINDS INCREASING TO 15 TO 25 KNOTS TODAY
  DIMINISHING TO 10 TO 20 KNOTS BY WEDNESDAY AND TO 5 TO 15 KNOTS
  BY WEDNESDAY NIGHT.

* WAVES: 2 TO 4 FEET BUILDING TO 4 TO 7 FEET BY TONIGHT THEN
  SUBSIDING TO 3 TO 5 FEET WEDNESDAY AND TO 2 TO 4 FEET WEDNESDAY
  NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
9 follow-up statements
427 
WHUS71 KCLE 211310
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
910 AM EDT TUE OCT 21 2014

LEZ142>149-212115-
/O.CON.KCLE.SC.Y.0041.141021T1400Z-141023T0800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
910 AM EDT TUE OCT 21 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY.

* WINDS: NORTH WINDS INCREASING TO 15 TO 25 KNOTS TODAY 
  DIMINISHING TO 10 TO 20 KNOTS BY WEDNESDAY AND TO 5 TO 15 
  KNOTS BY WEDNESDAY NIGHT. 

* WAVES: 2 TO 4 FEET BUILDING TO 4 TO 7 FEET BY TONIGHT THEN 
  SUBSIDING TO 3 TO 5 FEET WEDNESDAY AND TO 2 TO 4 FEET 
  WEDNESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
921 
WHUS71 KCLE 211922
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
322 PM EDT TUE OCT 21 2014

LEZ142>149-220330-
/O.EXT.KCLE.SC.Y.0041.000000T0000Z-141022T2000Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
322 PM EDT TUE OCT 21 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EDT
WEDNESDAY. 

* WINDS: NORTH WINDS 15 TO 20 KNOTS TONIGHT WILL DIMINISH TO 5 TO
  15 KNOTS BY LATE WEDNESDAY.

* WAVES: 4 TO 6 FEET SUBSIDING TO 2 TO 4 FEET BY LATE WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
363 
WHUS71 KCLE 220122
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
922 PM EDT TUE OCT 21 2014

LEZ142>149-220930-
/O.CON.KCLE.SC.Y.0041.000000T0000Z-141022T2000Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
922 PM EDT TUE OCT 21 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT
WEDNESDAY. 

* WINDS: NORTH WINDS 15 TO 25 KNOTS WILL BECOME NORTHEAST AT 10 TO
  20 KNOTS OVERNIGHT AND SLOWLY DECREASE ON WEDNESDAY.

* WAVES: 4 TO 7 FEET SUBSIDING TO 2 TO 4 FEET BY LATE WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
868 
WHUS71 KCLE 220810
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
410 AM EDT WED OCT 22 2014

LEZ142-143-221615-
/O.EXT.KCLE.SC.Y.0041.000000T0000Z-141023T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
410 AM EDT WED OCT 22 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THE SMALL CRAFT ADVISORY FROM MAUMEE BAY TO THE ISLANDS IS NOW IN
EFFECT UNTIL 10 PM THIS EVENING.

* WINDS: NORTH WINDS 10 TO 20 KNOTS DECREASE TO 5 TO 15 KNOTS BY
  TONIGHT. 

* WAVES: 3 TO 5 FEET WILL SUBSIDE TO 2 TO 4 FEET THIS EVENING AND
  1 TO 3 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING SMALL CRAFT ADVISORY
CONDITIONS. 

&&

$$

LEZ144>149-221615-
/O.EXT.KCLE.SC.Y.0041.000000T0000Z-141023T1400Z/
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
410 AM EDT WED OCT 22 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THURSDAY...

THE SMALL CRAFT ADVISORY FROM THE ISLANDS TO RIPLEY NEW YORK IS
NOW IN EFFECT UNTIL 10 AM THURSDAY.

* WINDS: NORTH WINDS 10 TO 20 KNOTS WILL DECREASE TO 5 TO 15 KNOTS
  TONIGHT.

* WAVES: 4 TO 6 FEET TODAY TO 3 TO 5 FEET TONIGHT AND 2 TO 4 FEET
  THURSDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING SMALL CRAFT ADVISORY
CONDITIONS. 

&&

$$
059 
WHUS71 KCLE 221358
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
958 AM EDT WED OCT 22 2014

LEZ142-143-222200-
/O.CON.KCLE.SC.Y.0041.000000T0000Z-141023T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
958 AM EDT WED OCT 22 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING. 

* WINDS: NORTH WINDS 10 TO 20 KNOTS IS EXPECTED TO DECREASE TO 5
  TO 15 KNOTS OVERNIGHT.

* WAVES: 3 TO 5 FEET WILL SUBSIDE TO 2 TO 4 FEET THIS EVENING 
  AND 1 TO 3 FEET TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING SMALL CRAFT ADVISORY
CONDITIONS.

&&

$$

LEZ144>149-222200-
/O.CON.KCLE.SC.Y.0041.000000T0000Z-141023T1400Z/
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
958 AM EDT WED OCT 22 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
THURSDAY. 

* WINDS: NORTH WINDS 10 TO 20 KNOTS WILL DECREASE TO 5 TO 15 
  KNOTS TONIGHT. 

* WAVES: 4 TO 6 FEET TODAY TO 3 TO 5 FEET TONIGHT AND 2 TO 4 
  FEET THURSDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING SMALL CRAFT ADVISORY
CONDITIONS.

&&

$$
818 
WHUS71 KCLE 221939
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
339 PM EDT WED OCT 22 2014

LEZ142-143-230200-
/O.CON.KCLE.SC.Y.0041.000000T0000Z-141023T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
339 PM EDT WED OCT 22 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING. 

* WINDS: NORTH WINDS 10 TO 15 KNOTS IS EXPECTED TO DECREASE TO 5
  TO 15 KNOTS OVERNIGHT.

* WAVES: 2 TO 5 FEET WILL SUBSIDE TO 1 TO 3 FEET OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING SMALL CRAFT ADVISORY
CONDITIONS.

&&

$$

LEZ144>149-230345-
/O.CON.KCLE.SC.Y.0041.000000T0000Z-141023T1400Z/
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
339 PM EDT WED OCT 22 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
THURSDAY. 

* WINDS: NORTH WINDS 10 TO 15 KNOTS WILL DECREASE TO 5 TO 15
  KNOTS OVERNIGHT.

* WAVES: 3 TO 5 FEET TONIGHT SUBSIDING TO 2 TO 4 FEET THURSDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING SMALL CRAFT ADVISORY
CONDITIONS.

&&

$$
581 
WHUS71 KCLE 230134
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
934 PM EDT WED OCT 22 2014

LEZ142-143-230245-
/O.CAN.KCLE.SC.Y.0041.000000T0000Z-141023T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
934 PM EDT WED OCT 22 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

THE WINDS AND WAVES HAVE DROPPED BELOW SMALL CRAFT ADVISORY
CRITERIA. THE WAVES WILL REMAIN AT 2 TO 4 FEET FOR MUCH OF THE
NIGHT BEFORE SUBSIDING.

$$

LEZ144>147-230800-
/O.EXT.KCLE.SC.Y.0041.000000T0000Z-141023T0800Z/
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
934 PM EDT WED OCT 22 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EDT
THURSDAY. 

* WINDS: NORTH WINDS 10 TO 20 KNOTS WILL DECREASE TO 10 TO 15
  KNOTS LATE TONIGHT.

* WAVES: 3 TO 5 FEET TONIGHT SUBSIDING TO 2 TO 4 FEET LATE
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING SMALL CRAFT ADVISORY
CONDITIONS.

&&

$$

LEZ148-149-230945-
/O.CON.KCLE.SC.Y.0041.000000T0000Z-141023T1400Z/
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
934 PM EDT WED OCT 22 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
THURSDAY. 

* WINDS: NORTH WINDS 10 TO 20 KNOTS WILL DECREASE TO 10 TO 15
  KNOTS THURSDAY MORNING.

* WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING SMALL CRAFT ADVISORY
CONDITIONS.

&&

$$
449 
WHUS71 KCLE 230807
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
407 AM EDT THU OCT 23 2014

LEZ144>147-230915-
/O.EXP.KCLE.SC.Y.0041.000000T0000Z-141023T0800Z/
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
407 AM EDT THU OCT 23 2014

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT FROM THE ISLANDS
TO GENEVA ON THE LAKE. THE LAKE WILL REMAIN CHOPPY EARLY WITH WAVES
OF 2 TO 4 FEET. WAVES WILL SUBSIDE TO 1 TO 3 FEET TODAY.

$$

LEZ148-149-231400-
/O.CON.KCLE.SC.Y.0041.000000T0000Z-141023T1400Z/
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
407 AM EDT THU OCT 23 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT ON LAKE ERIE UNTIL 10 AM
THIS MORNING FROM GENEVA-ON-THE-LAKE TO RIPLEY NEW YORK.

* WINDS: NORTH WINDS 10 TO 20 KNOTS WILL BECOME NORTHWEST TODAY
  AND DECREASE TO 10 TO 15 KNOTS BY THIS EVENING.

* WAVES: 3 TO 5 FEET EARLY SUBSIDING TO 2 TO 4 FEET THIS MORNING
  AND 1 TO 3 FEET THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING SMALL CRAFT ADVISORY
CONDITIONS.

&&

$$
593 
WHUS71 KCLE 231404
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1004 AM EDT THU OCT 23 2014

LEZ148-149-231515-
/O.EXP.KCLE.SC.Y.0041.000000T0000Z-141023T1400Z/
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1004 AM EDT THU OCT 23 2014

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

GARNET

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Oct 21, 2:48 AM EDT, 42 minutes earlier.

Area forecast discussion, Oct 21, 2:48 AM EDT, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
248 AM EDT TUE OCT 21 2014

.SYNOPSIS...
LOW PRESSURE NEAR BUFFALO WILL MOVE OFF THE SOUTHERN NEW ENGLAND
COAST LATER TODAY AND THEN REMAIN STATIONARY THROUGH MID WEEK...TRAPPED
BY DEEPENING LOW PRESSURE ALOFT ACROSS THE NORTHEAST PORTION OF
THE NATION. HIGH PRESSURE WILL MOVE INTO THE CENTRAL GREAT LAKES
TUESDAY AND EXTEND INTO THE UPPER MIDWEST THROUGH THURSDAY.

&&

.NEAR TERM /THROUGH TODAY/...
THE COLD FRONT IS NOW PUSHING EAST OF THE AREA AND FOR THE
MOMENT...MOST OF THE RAIN IS EAST OF OHIO. MODELS SHOW THE UPPER
LOW DROPPING SOUTH TODAY REACHING EASTERN LAKE ERIE BY 18Z AND
WESTERN PA BY 00Z. IN RESPONSE...THE HRRR SHOWS PRECIP
REDEVELOPING ACROSS MUCH OF THE AREA THROUGH THE MORNING WITH
HIGHEST COVERAGE AND GREATEST CONFIDENCE EAST THIRD TO HALF. WILL
HAVE CATEGORICAL POPS FROM CLEVELAND EAST AND TAPER DOWN TO SLIGHT
CHANCE FAR WEST. WITH CLOUDS...RAIN AND SOME COLD
ADVECTION...HIGHS WILL LIKELY NOT GET OUT OF THE LOW TO MID 50S.

&&

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
UPPER LOW DROPS SOUTH ACROSS WESTERN PA TODAY REACHING NRN VA
TONIGHT BEFORE FINALLY MOVING OFF THE DELMARVA COAST WEDNESDAY. THE
LOW MOVES BACK NORTH INTO NEW ENGLAND FOR THURSDAY AND FRIDAY.
BASICALLY EASTERN OHIO AND NWRN PA WILL BE WITHIN THE CIRCULATION
OF THE SYSTEM TONIGHT THROUGH WEDNESDAY WITH SHORT WAVES ROTATING
SOUTH ACROSS THE REGION. BEST RAIN CHANCES WILL COME TONIGHT
THROUGH TUESDAY NIGHT WITH ONLY CHANCE POPS FOR NORTHWEST
PENNSYLVANIA WEDNESDAY AS DEEPER MOISTURE PULLS EAST. THURSDAY
THROUGH FRIDAY EXPECT MAINLY DRY CONDITIONS AS VERY DRY AIR
ASSOCIATED WITH A WEAKENING UPPER RIDGE MOVES ACROSS THE AREA.
TEMPS BELOW NORMAL TO START...RISING TO NEAR NORMAL BY LATE WEEK.

&&

.LONG TERM /SATURDAY THROUGH MONDAY/...
MODEL DIFFERENCES IN THE STRENGTH OF A COLD FRONT CLIPPING THE AREA
SAT OR EARLY SAT NIGHT IS LEADING TO UNCERTAINTY. FOR NOW WILL STAY
WITH SLIGHT CHC POPS. TEMPS SHOULD MODERATE A LITTLE MORE FOR
SAT...GETTING CLOSE TO NORMAL.

CONTINUE UNCERTAINTY FOR SUN DUE TO THE MODEL DIFFERENCES. WILL KEEP
THE FORECAST DRY WITH TEMPS SIMILAR TO SAT. MORE UPPER RIDGING FOR
MON AND A S TO SW FLOW SHOULD FINALLY LEAD TO A DAY OF TEMPS ABOVE
NORMAL. RIGHT NOW THE MODELS KEEP THE BETTER MOISTURE WEST OF THE
AREA SO WILL KEEP THE DAY DRY.

&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
MIX OF IFR AND MVFR CIGS SHOULD CONTINUE INTO DAYLIGHT THEN SHOW A
LITTLE IMPROVEMENT FROM 14 TO 18Z. TOL AND FDY MAY BE ABLE TO CARRY
VFR LEVELS DURING THE AFTERNOON BUT SITES FURTHER EAST WILL LIKELY
HANG ON TO MVFR. EXPECT LITTLE CHANGE LATE AFTERNOON THRU 06Z. SCT
SHRA...MAINLY FROM CLE TO CAK EAST WILL CONTINUE NEXT 24 HOURS AS
UPPER LEVEL LOW STALLS JUST EAST OF AREA. COLDER TEMPS WILL ALSO ADD
SOME LAKE ENHANCEMENT TO THE SHRA.

WINDS GUSTING TO AROUND 20 KNOTS WILL BE LIKELY TODAY THEN SHOULD
GRADUALLY DECREASE TONIGHT.

.OUTLOOK...NON VFR SHOULD SLOWLY SHIFT EAST WED THRU WED NIGHT.

&&

.MARINE...
THINK INCREASING NORTH WINDS WILL PRODUCE SCA CONDITIONS FOR MOST OF
THE LAKE TODAY THAT WILL PROBABLY CONTINUE INTO WED NIGHT AND MAYBE
EVEN INTO THU EVE AS THE WEATHER PATTERN SHOWS LITTLE CHANGE. HIGH
PRESSURE DOES FINALLY SPREAD UP THE OHIO VALLEY FRI AND SHOULD
DECREASE THE WINDS ENOUGH FOR WAVES TO BE BELOW 4 FEET.

THE MODELS DIFFER MORE FOR SAT SO THE STRENGTH AND AFFECTS OF A COLD
FRONT THAT MAY CROSS THE LAKE IS IN QUESTION. WILL CONTINUE TO SHOW
SOME INCREASE IN A SW WIND BY SAT VEERING WEST BY THE END OF THE DAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...TK
NEAR TERM...TK
SHORT TERM...TK
LONG TERM...ADAMS
AVIATION...ADAMS
MARINE...ADAMS
Hazardous weather outlook, Oct 20, 5:40 AM EDT, 21 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
540 AM EDT MON OCT 20 2014

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-210945-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
540 AM EDT MON OCT 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in Ohio, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.